U.S. doctors online nowAsk doctors free
Covington, GA
A 28-year-old female asked:

Stop takin birth control had cycle for 9 days aug 22-30 now have a lot of discharge clear to light yellow no smell what could it be?

1 doctor answer2 doctors weighed in
Dr. Timothy Raichle
Obstetrics and Gynecology 22 years experience
Vaginal infection: This sounds like a vaginal infection or a cervical infection. You imply that you are currently on Metronidazole which is used to treat a vaginal infection called bv. If you are not responding, or there is a persistent discharge, then you need to go back and have cultures of the vagina and cervix redone.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 9, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.